Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Vomiting, lethargic, dizziness, headache, cold sweat, nausea. Can you help?

Hi I have been sent home from work yesterday with severe vomiting , since then I have only managed to keep Dow water and a few dry oatcakes, i had a cup of tea this morning but vomited that back up. I am very lethargic, drifting in and out if sleep, and dizzy when I get up. This is all accompanied with cold sweats and a headache . Now the dry heaving has started also! I am lactose and wheat intolerant but VERY careful about what I eat, so do not think it could be that. And have not, as yet, had any diarrhoea so do not think its norovirus . I am a teacher, and was similarly ill over xmas, that time with more flu like symptoms. Can you help?
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  339
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Hi Clwright,
Thanks for writing your query.

It will be helpful if you please mention your blood pressure status. Whether you are hypertensive or on any medicines?

After reading your post, it seems that you are having Gastritis which has resulted in vomiting.
You can take antacids like Omeprazole 20 mg along with Domperidone 10 mg for relief of your symptoms. When you are feeling much better to accept oral intake, then take Oral Rehydration fluids if you are feeling dehydrated.

Diarrhoea occurs if the intestines are also inolved.

If the problem persists, you should get yourself examined in the Emergency Department and get your vitals recrorded.

I hope this is helpful to you.
Answered: Sat, 19 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor